# SDR SWAA982633

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 6552811115
- Condition: Inop
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WOULD NOT RAISE ON DEPARTURE.  PULLED OVERRIDE TRIGGER, GEAR RAISED NORMALLY.  THRUST REV ISOLATION VALVE LIGHT ILLUMINATED AND CONFIG WARNING HORN SOUNDED WITH FLAPS TO ZERO.  RETURNED TO DAL.  REPLACED LANDING GEAR ELECTRICAL MODULE AND OPS CHECKED PER BOEING M/M.
